Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Got itchy red spots. Took cetzine and omnacortil-10. How to get rid of it?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
sir,my son is suffering from alergi like symtoms itching red spot coming out eating cetzine and omnacortil-10 but responding slowly afraid /wory
Posted Fri, 21 Dec 2012 in Skin Hair and Nails
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
Allergic symptoms are slow to respond if the causative agent or allergen is not removed. Detection of the allergen is necessary for a complete relief. You can get his allergy test done at your doctor's office for diagnosis.
He also can participate in an elimination diet where suspected allergens are removed from the diet for two weeks and then slowly re-introduced to see if any allergy symptoms develop.
In addition he can apply calamine lotion which will help in soothing the skin and give him foods XXXXXXX in vitamin C which is a general anti-allergy supplement. It helps stabilize mast cells so they are less likely to release histamine. You can also give a diet XXXXXXX in vitamin C like citrus fruits, oranges, papaya, grapefruit, raspberries, blueberries, cranberries, and pineapple.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Got itchy red spots. Took cetzine and omnacortil-10. How to get rid of it? 29 minutes later
Sir, spots are not coming out permanently. When it tends to come out it feel itching.Body temperature 100degree F. at present. Should we increase dose Omnacortil-10 or more mg.? How long it will take fully recover? After taking these medicines feels sleepy. Dr. last year also he suffered the same symtoms in the same season. What are the steps should we take care not to come again?
Answered by Dr. Praveen Tayal 4 hours later
Thanks for writing again.
The intermittent bouts of rashes and seasonal association further confirm it to be allergic in nature. Omnacortil is a steroid and the dosage should be carefully monitored according to the response by a dermatologist. Do not increase or decrease the doses by yourself without any clinical assessment.
You need to start taking the antiallergics before the beginning of the season so as to have a minimal reaction to the allergens.
Avoid dust and smoke.
Cetrizine might cause the sleepiness he is having. You can change the anti allergic to fexofenadine after consulting the dermatologist.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor